MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-3009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Discomfort (2330)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation; photographs of the device were provided; however, the reported event was unable to be confirmed.The review identified the prosthesis wear of the tibial insert could not be confirmed from the provided image, and the device was not returned for evaluation.A review of complaint history determined that no further action is required as no trends were identified.The revision reported was likely the result of femoral loosening.Additional reasons for the reported revision may be prosthesis wear and inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed from the provided information.Potential contributions of user- and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a 60year old male patient, who was had an initial left knee replacement on (b)(6) 2018, underwent a revision procedure on (b)(6) 2022, approximately 4 years 5 months post the initial implant procedure.The surgeon revised a size 3 left femur which was loose and ps size 3/9mm insert to a left size 3 constrained condylar femur with a 14x120 stem and a constrained size 3/9mm insert.The patient was last known to be in stable condition following the event.The devices were not able to be obtained by the rep for return.

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key24839501
Report Number1038671-2026-00411
Device Sequence Number20369854
Product Code JWH
UDI-Device Identifier10885862304254
UDI-Public10885862304254
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Catalogue Number02-022-35-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date04/10/2026
Date Device Manufactured01/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale